IEEE Computer Society - Constraint propagation over ordered domains

Proceedings Eighth Conference on Artificial Intelligence for Applications

Author(s): B. Li ; E. Burke ; D. Elliman
Sponsor(s): IEEE
Publisher: IEEE Computer Society
Publication Date: 1 January 1992
Conference Location: Monterey, CA, USA, USA
Conference Date: 2 March 1992
Page Count: 9
Page(s): 35 - 43
ISBN (Paper): 0-8186-2690-9
DOI: 10.1109/CAIA.1992.200008
Regular:

A new algorithm is described for propagating constraints over ordered domains. The method is particularly suitable for applications where variables may be restricted to a sequence of contiguous... View More

Advertisement